Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

kte73's Blog

  • entry
    1
  • comments
    0
  • views
    4983

accutane mon

kte73

152 views

Hi ya,

Well have been on tane for 2 months nearly and yes all the side effects :D dry mouth and eyes, headache, pain and aches especially back and coccyx had to go to my local doctor he gave me sedatives and knocked my tane back down to 40mg from 80mg god knows what my derm will say next friday oh well! and yes still in pain :) More worring though not depressed but i understand why sometimes people end it all while on this drug i keep getting really dark moments (if you know what i mean) put i am staying positive and will not let this beat me only got 4 months to go! anyone had the same pain or feeling the same?

katie



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×